# SDR COMA0660149

- Difficulty date: February 14, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N594CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 17,555 hours, 15,131 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T04P05
- Part serial: NMADA100
- Condition: Faulty
- Location: Lt Engine
- Part time: 17,555 hours, 15,131 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5682- EN ROUTE PWM-CVG RECEIVED A LEFT ENGINE OIL PRESSURE WARNING, FLIGHT DIVERTED TO CAK.  REPLACED THE LEFT ENGINE OIL LUBRICATION PUMP.
